# SDR 9JLA2022110233558

- Difficulty date: October 14, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N328PF
- Make and model: Cessna 560XL
- Aircraft serial: 5605096
- Aircraft time: 9,742 hours, 6,566 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Pressure Gauge
- Part number: 3001J72
- Part serial: 21242
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AIRCRAFTS PRESSURIZATION INDICATOR DID NOT SHOW CABIN PRESSURE ON NEEDLES, BUT THE AIRCRAFT WAS PRESSURIZED. THEY DIVERTED BACK TO THE AIRPORT FOR REPAIRS. THE MAINTENANCE PROVIDER REMOVED AND REPLACED THE CABIN ALTITUDE DIFFERENTIAL PRESSURE GAUGE WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
